Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is chills a side effect of copaxone?

Premium Questions

doctor1 MD

and ended this 6 AM I was not aware of the side effects of this, we were told by a friend that it was a sexual stimulant, had to idea how XXXXXXX this was. I am still up, and my husband is having sweats chills ...

doctor1 MD

other side effects. Should I call the doctor or is this normal? Thanks! ... having these shaking chills attacks (where your teeth chatter). They last 20-30 minutes and I ve had them ...

doctor1 MD

, did not like side effects. Additionally I have exposure to ammonia and per sulphates in hair color ...I came down with something about two months ago.. fatigue , chills , gravely low voice, rarely ...

doctor1 MD

what can I take to offset side effects of Forteo? have been on Forteo for 8 days and the side effects have been gradual. after 3 days, dry cough , then chills , then headache, insomnia , runny nose ...

doctor1 MD

I received a reclast infusion several weeks ago and have been experiencing on going chills and sweats? Is this a side effect of reclast or something else? ...

Public Forum Discussions

doctor1 MD

I have been on Forteo for about a year and i think it is giving me a fever, chills and pain i my bones and neck. I stopped taking it, felt 100 percent better. Took it for the first time yesterday ...

doctor1 MD

I am trying to rxplaine the reaction I had last night/ I takr LEVOXTHYROXINE, AMLOIPINE, HYDRALAZINEATORVASTATIN,AND FURSOEMIDE. My reaction was a complete breakdown. Chills. panic. could not grt enough air ...

doctor1 MD

does furomiside...water pill...have side effects...I always feel cold, and have body aches....and find it hard to walk for a long time. are bthere anyn other pills that would produce the same side ...

doctor1 MD

I have chills at night, red skin on back, pain around shoulder , thisis about 3 hours after I take a benazapril pill and jantoven, thinking The pills could be causing side effects? Hard to sleep, but by next ...

doctor1 MD

My husband just started taking Levofloxacin 750 mg today and currently experiencing body aches, dizziness, chills/hot, fever of 101.5 which can be side effects of the medicine but also sound like flu ...

doctor1 MD

of oral pills. well, I looked up the side effects and I can t believe she would prescribe something like ... of side effects?.. also she had prescribed a anti nausea med that is given to chemo and surgical patients ...

doctor1 MD

together, it s scaring me, plus I m afraid of side effects--headache and nausea. I actually have no fever ...I passed a kidney stone last Thursday at home. Afterwards developed fever, chills, and doctor ...

doctor1 MD

had been operated about 7 years ago as a result i am total thyroidectomy if their any side effect to this matter, by now theres a time i feel chilling, nervous, palpitating, my ears both ringing ...

doctor1 MD

pneumoccal vaccination. On Saturday evening I developed chills that lasted about two hours before fever set ... right now. Is it safe to assume these are effects of the vaccines? ...

doctor1 MD

;30 started having chill like symptoms...put on an extra blanket, socks and another shirt...but still feeling chilly and having slight twitching in my arms and legs...I don t see this as one of the common side ...

Mobile Questions and Answers

doctor1 MD

No. There are many medicine available for BP , but none of them are causing chills

doctor1 MD

Hello Wafaaramlawi, Any vaccine can have side effects. I am a Homoeopath and have strong opinion against vaccines. They can cause acute to chronic side effects, dangerous to lethal. If you had only chill and fever, you are lucky. Take 1 dose of Carcinocinum 1000, a Homoeopathic remedy for fever after vaccine. Contact me: Dr. C. J. Varghese Homoeopath, +91 9447019733 drcjvarghese@gmail.com

doctor1 MD

these are the side effects of depot. doo not worry it will take 3-4 days to get adapted by the body. wait for 4 days. if still continues remove it.